# SDR TWRA0014

- Difficulty date: February 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21439
- System (JASC): 2611 · Smoke Detection
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND T-LAVATORY SMOKE DETECTOR WIRING DISCONNECTED FROM SPLICE.  RE-CONNECTED WIRING.  OPERATIONAL CHECK OK.  (X)
